# SDR SWI2023F00404

- Difficulty date: August 10, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK - INSIDE ACCESS PANEL 551 AB - SLAT TRACK CANISTER SUPPORT BRACKET CRACKED     (C-CHECK RO 10/4/2023)    COMPLIED WITH REO REPAIR REF. REO 670-57-42-577 REV-- DATED: 2016-12-02. LEAK CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY.
